# SDR 2002FA0000928

- Difficulty date: May 10, 2002
- Submitted: August 6, 2002
- Operation: General aviation
- Aircraft: N788SC
- Make and model: Cndair CL604
- Aircraft serial: 5391
- Engine: Ge CF34*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6047523879
- Condition: Chafed
- Location: Nr 2 Hyd Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST ALL NR 2 HYDRAULIC FLUID AT CRUISE FL 37 AFTER 3 HOURS IN FLIGHT.  LEAK TRACED TO NR 2 EDB CASE DRAIN RETURNED LINE TUBE ASSEMBLY.  REPLACED LINE, BLED AND LEAK CHECKED, NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
